On the existence of infinitely many periodic solutions for an equation of a rectangular thin plate

Eduard Feireisl

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 2, page 334-341
  • ISSN: 0011-4642

How to cite

top

Feireisl, Eduard. "On the existence of infinitely many periodic solutions for an equation of a rectangular thin plate." Czechoslovak Mathematical Journal 37.2 (1987): 334-341. <http://eudml.org/doc/13646>.

@article{Feireisl1987,
author = {Feireisl, Eduard},
journal = {Czechoslovak Mathematical Journal},
keywords = {infinite number of periodic solutions; Rayleigh-Ritz approximation; sequence of variational problems; topological methods},
language = {eng},
number = {2},
pages = {334-341},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the existence of infinitely many periodic solutions for an equation of a rectangular thin plate},
url = {http://eudml.org/doc/13646},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Feireisl, Eduard
TI - On the existence of infinitely many periodic solutions for an equation of a rectangular thin plate
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 2
SP - 334
EP - 341
LA - eng
KW - infinite number of periodic solutions; Rayleigh-Ritz approximation; sequence of variational problems; topological methods
UR - http://eudml.org/doc/13646
ER -

References

top
  1. Fadell E. R., Husseini S. Y., Rabinowitz P. H., Borsuk-Ulam theorems for arbitrary S 1 actions and applications, Trans. A.M.S. 274 (1982), pp. 345-360. (1982) Zbl0506.58010MR0670937
  2. Feireisl E., Free vibrations for an equation of a rectangular thin plate, to appear in Aplikace matematiky. Zbl0648.73024MR0940708
  3. Rabinowitz P. H., 10.1002/cpa.3160370203, Comm. Pure Appl. Math. 37 (1984), pp. 189-206. (1984) Zbl0522.35065MR0733716DOI10.1002/cpa.3160370203
  4. Chang K. C, Sanchez L., 10.1002/mma.1670040113, Math. Meth. in the Appl. Sci. 4 (1982), pp. 194-205. (1982) Zbl0501.35004MR0659037DOI10.1002/mma.1670040113
  5. Štědrý M., Vejvoda O., Existence of classical periodic solutions of a wave equation: a connection of a number-theoretical character of the period with geometrical properties of solutions, (in Russian), Differencialnye uravnenia 20 (1984), pp. 1733-1739. (1984) Zbl0584.35069MR0767883

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.